# SDR DHL9770168C

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, STIFFENER CRACKED AT UPPER END AND LOCATED INSIDE CENTER FUEL TANK DRY BAY, BS 740.  ACCOMPLISHED HFEC AND FOUND 5 CRACKS.  REMOVED STIFFENER AND REPLACED PER SRM 51-30-2, 35 LONG.
